# SDR AALA994035

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAS CORROSION REMOVAL AS SHOWN ON SKETCH.  ALODINED AND PRIMED STATION 1480 LBL 50-51. REPAIRED IAW MRB 767-1810.  (M)
